# SDR CALA2018102902214

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 110,902 hours, 17,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200016413
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN AT ROW 10 RT CABIN  HAS THE AFT BLANK LENS ASSY MISSING INSTALLED NEW LENS BLANK ASSY ON AFT FACING CEILING LIGHT FITTING REF IPC 33-51-01-46. IDT RAISED FOR INSPECTION ACP IDT INSPECTION OF EMERGENCY EXIT SIGN PER GMM 09-10-05 & REF IPC 33-51-01-46.
